# SDR FDEA202406050772

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 16,047 hours, 7,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 141T56036
- Condition: Cracked
- Location: Bs 246 Lbl 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEC, LT TUNNEL, STA 246, APROX BL 20 LT, "T" BRACKET CRACKED.  INSTALLED NEW FABERCATED T-CLIP 141T5603-6 IAW DRAWING #141T5601 &   141T5600, SRM 51-40-02-0G.
